Pennsylvania, 2014Hail and Damaging Winds in Pennsylvania, June 25, 2014
June 25, 2014 · NWS PHI · 5 events in 1 county or zone
A cold front helped develop a line of showers and thunderstorms that moved through Eastern Pennsylvania during the evening of the 25th. A couple of thunderstorms in the Lehigh Valley became severe with damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front helped develop a line of showers and thunderstorms that moved through Eastern Pennsylvania during the evening of the 25th. A couple of thunderstorms in the Lehigh Valley became severe with damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 25, 6:31 PM EST, 39 minutes earlier.
Area forecast discussion, Jun 25, 6:31 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT WED JUN 25 2014
.SYNOPSIS...
A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL SLOWLY CROSS
THE REGION TONIGHT. THE LOW WILL MOVE TO THE EAST ON THURSDAY...
WHILE HIGH PRESSURE BEGINS TO BUILD IN FROM THE GREAT LAKES REGION.
THIS HIGH WILL REMAIN OVER THE AREA THIS WEEKEND AND INTO EARLY NEXT
WEEK. ANOTHER COLD FRONT WILL ARRIVE FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ESTF UPDATE MAINLY FOR TIMING ADJUSTMENTS OF THE HEAVIEST PCPN.
ITS CLOSE TO A WRF/COSPA COMPROMISE AS THE LATEST ONE OR TWO HRRR
SEEM LOGICAL. THE BELOW MENTIONED SHORT WAVE COUPLED NEAR 90F AIR
ENTRAINED INTO IT IS SUSTAINING AND ENHANCING THE CONVECTION FOR
NOW. THE THERMODYNAMIC AND KINEMATIC ENVIRONMENT COULD BE MORE
SUPPORTIVE AS MID LEVEL LAPSE RATES ARE POOR, MODERATE BULK SHEAR
AND ITS FAIRLY WARM AT 500MB. SO OVER THE NEXT COUPLE OF HOURS WE
WILL HAVE TO WATCH OUT FOR ISOLATED SEVERE (WE ADDED SOME GUSTY
WINDS TO THE GRIDS), OTHERWISE A MAINLY HEAVY DRENCHING RAIN
CONCERN THAT SHOULD LESSEN TOWARD AND AFTER MIDNIGHT.
A MID LEVEL SHORT WAVE LOCATED OVER WEST VIRGINIA AND VICINITY THIS
AFTERNOON WILL CONTINUE TO PROGRESS SLOWLY TO THE EAST NORTHEAST AND
IT SHOULD PASS OVERHEAD LATE TONIGHT.
THE APPROACHING SHORT WAVE IN COMBINATION WITH DAYTIME HEATING AND
ABUNDANT LOW LEVEL MOISTURE WILL CONTINUE TO RESULT IN THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS IN OUR REGION
INTO THIS EVENING. PRECIPITABLE WATER VALUES WILL REMAIN NEAR 2
INCHES SO LOCALLY HEAVY RAINFALL REMAINS POSSIBLE. FLOODING MAY
RESULT IN AREAS OF POOR DRAINAGE AND ALONG SMALL STREAMS AND CREEKS.
THE THUNDERSTORM ACTIVITY MAY WANE AFTER DARK WITH THE LOSS OF
DAYTIME HEATING. HOWEVER, SHOWERS ARE EXPECTED TO LINGER THROUGH
MUCH OF THE NIGHT AS A SURFACE BOUNDARY DROPS INTO OUR REGION FROM
THE NORTHWEST.
MINIMUM TEMPERATURES ARE EXPECTED TO BE MAINLY IN THE UPPER 60S AND
LOWER 70S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE FRONTAL BOUNDARY IS FORECAST TO BE SLOW TO MOVE OFF THE COAST ON
THURSDAY. LINGERING LOW LEVEL MOISTURE IN THE MORNING SHOULD RESULT
IN CLOUDS, AS WELL AS SCATTERED TO ISOLATED SHOWERS MAINLY IN NEW
JERSEY.
THE DECREASE IN CLOUD COVER DURING THE LATE MORNING AND AFTERNOON
SHOULD ALLOW TEMPERATURES TO CLIMB WELL INTO THE 80S AT MOST
LOCATIONS. A WEST TO NORTHWEST WIND IS EXPECTED TO BRING A SLOW
DRYING TREND WITH DEW POINT READINGS DROPPING INTO THE LOWER AND
MIDDLE 60S DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE UPPER AIR PATTER WILL CONSIST OF A RIDGE BUILDING UP ACROSS THE
MIDDLE ATLANTIC AND NORTHEAST FRIDAY THROUGH SUNDAY. THE RIDGE WILL
REMAIN IN PLACE EARLY NEXT WEEK...BUT IT WILL BE DIMINISHING AS A
TROUGH MOVES EAST FROM THE CENTRAL PART OF THE COUNTRY. THIS TROUGH
AND SFC FRONT WILL AFFECT OUR AREA TOWARDS THE MIDDLE OF NEXT WEEK.
TEMPERATURES WILL BE NEAR NORMAL FOR FRIDAY AND INTO THE WEEKEND AS
THE WARMEST AIR IS STILL BUILDING TO THE SOUTH OF THE AREA...HIGHS
WILL MOSTLY BE IN THE LOW/MID 80S THESE THREE DAYS...COOLER NEAR THE
SHORE. LOWS WILL MOSTLY BE IN THE 60S WITH SOME MID 50S UP ACROSS
THE FAR NORTH. TEMPERATURES NEXT WEEK WILL RISE TO ABOVE NORMAL AS
THE RIDGE STALLS ACROSS THE AREA. HIGHS WILL REACH MORE INTO THE
UPPER 80S AND LOW 90S AT TIMES MON THRU WED. IT APPEARS THAT THE
HUMIDITY LEVELS WILL ALSO PRODUCE UNCOMFORTABLE CONDITIONS DURING
THE PERIOD.
PRECIPITATION CHANCES DURING THE EXTENDED PERIOD ARE TYPICAL
SUMMER-TIME TRENDS. THERE IS NO SINGLE SYSTEM...EXCEPT THE
APPROACHING FRONT AT THE END OF THE PERIOD...WHICH WILL OFFER
WIDESPREAD HIGHER POPS. DAYTIME SHOWERS/TSTMS WILL BE ACROSS THE
WESTERN/NORTHERN AREAS FRI THRU SUN...AND MOST AREAS HAVE SLGT CHC
OR CHC POPS MON THRU WED.
&&
.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THE 00Z TAFS BRINGS THE LINE OF SHOWERS AND THUNDERSTORMS THROUGH
ALL OF THE AIRPORTS/TERMINALS FROM THE KPHL METRO AREA NORTH AND
NORTHWEST THIS EVENING. THE CHANCES FOR IFR CONDITIONS ARE HIGHEST
AT KABE AND KRDG DURING THE THUNDERSTORMS. KACY AND KMIV SHOULD
REMAIN VFR THIS EVENING WITH NO PRECIPITATION YET. WINDS SHOULD BE
SOUTH AT AROUND 10 KTS, ADDITIONAL TSTM GUSTINESS JUST CARRIED AT
KABE AND KRDG.
OVERNIGHT SOME RESIDUAL SHOWERS COULD AFFECT ALL OF THE TERMINALS
EARLY. THEN THE REGION WILL BE CLOSE TO THE FRONTAL ZONE WITH
PRIMARILY MVFR CIGS AND VSBYS AND LIGHT WINDS. CONFIDENCE ABOUT
THOSE CONDITIONS ARE LESS THAN AVERAGE AND MAY VERY WELL BE
CHANGED BASED ON THE AMOUNT OF RAIN THAT FALLS OR DOESNT FALL THIS
EVENING.
THEN VFR CONDITIONS ARE FORECAST TO RETURN DURING THE MIDDLE OF
THURSDAY MORNING. THERE COULD BE ISOLATED SHOWERS AND TSTMS
DURING THE DAY, BUT CONFIDENCE AND AREAL COVERAGE ARE TOO LOW TO
INCLUDE WITH THIS TAF PACKAGE. NORTHWEST WINDS WILL AVERAGE AROUND
10 KNOTS. INITIAL THOUGHT IS THAT THE SEA BREEZE FRONT WILL FORM
DURING THE AFTERNOON BUT REMAIN JUST EAST OF KACY AND HOVER OVER
EASTERN PORTIONS OF ALL OF OUR COUNTIES ADJACENT TO THE ATLANTIC
OCEAN.
OUTLOOK...
THU NIGHT THRU MONDAY...MOSTLY VFR. SCT AFTERNOON SHOWERS/TSTMS
MAY OCNL LOWER CIGS/VSBYS.
&&
.MARINE...
A WEAK FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO ARRIVE
EARLY ON THURSDAY. A SOUTH TO SOUTHWEST FLOW INTO TONIGHT IS
EXPECTED TO BECOME WEST TO NORTHWEST FOR THURSDAY. WIND SPEEDS AND
WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE SMALL CRAFT
ADVISORY CRITERIA FOR TONIGHT AND THURSDAY.
OUTLOOK...
MOSTLY SUB-SCA CONDITIONS ARE EXPECTED ACROSS THE WATERS FRIDAY
AND THROUGH THE WEEKEND. SCATTERED TSTMS WILL OCCASIONALLY CREATE
HIGHER WINDS AND SEAS AT TIMES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...O'HARA
NEAR TERM...GIGI/IOVINO
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA
MARINE...IOVINO/O'HARA
Hazardous weather outlook, Jun 25, 2:38 PM EST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT WED JUN 25 2014
NJZ001-007>010-PAZ054-055-060>062-101-103-105-261945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
338 PM EDT WED JUN 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE
HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY
RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001>004-MDZ008-012-015-019-020-NJZ012-013-015>023-027-PAZ070-071-
102-104-106-261945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
338 PM EDT WED JUN 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE
HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY
RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ014-024>026-261945-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
338 PM EDT WED JUN 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THESE
HAVE THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINS WHICH MAY
RESULT IN SOME LOCALIZED URBAN OR POOR DRAINAGE FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-261945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT WED JUN 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SOME THUNDERSTORMS LATER TODAY COULD PRODUCE LOCALLY GUSTY WINDS
AND FREQUENT CLOUD TO SURFACE LIGHTNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 5:34 PM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EDT WED JUN 25 2014
PAZ054-055-252330-
CARBON PA-MONROE PA-
634 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARBON AND
NORTHWESTERN MONROE COUNTIES...
AT 629 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DORRANCE TO CONYNGHAM TO RINGTOWN...MOVING NORTHEAST AT 30 MPH.
THESE STORMS WILL BE NEAR TRESCKOW AROUND 700 PM...BEAVER MEADOWS
AROUND 710 PM...WEATHERLY AROUND 720 PM AND BLAKESLEE AROUND 730 PM.
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED WITH THESE STORMS.
VERY HEAVY RAIN FROM THESE STORMS WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN CAN ALSO CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS.
LAT...LON 4102 7541 4084 7592 4091 7600 4100 7575
4102 7574 4105 7578 4110 7576 4111 7573
4114 7569 4113 7564 4123 7554 4124 7549
JRKSpecial weather statement, Jun 25, 6:17 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT WED JUN 25 2014
PAZ054-061-062-260015-
CARBON PA-LEHIGH PA-NORTHAMPTON PA-
717 PM EDT WED JUN 25 2014
...A STRONG THUNDERSTORM WILL AFFECT CARBON...NORTHWESTERN LEHIGH AND
WEST CENTRAL NORTHAMPTON COUNTIES...
AT 717 PM EDT...A STRONG THUNDERSTORM WAS NEAR MIDDLEPORT...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
STORM INTENSITY IS INCREASING AND SEVERE THUNDERSTORM WARNINGS MAY
BE NEEDED.
THIS STORM WILL BE NEAR NEW MAHONING AROUND 740 PM...WEISSPORT AROUND
750 PM...PARRYVILLE AROUND 800 PM AND TRACHSVILLE AROUND 810 PM.
LAT...LON 4102 7559 4096 7556 4095 7557 4091 7554
4073 7545 4066 7587 4068 7589 4069 7588
4071 7581 4074 7577 4084 7592 4090 7598
JRKSpecial weather statement, Jun 25, 6:24 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT WED JUN 25 2014
PAZ060-061-260015-
BERKS PA-LEHIGH PA-
724 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEHIGH AND
NORTHERN BERKS COUNTIES...
AT 722 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DEER
LAKE TO FREDERICKSBURG...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THESE STORMS WILL BE NEAR WANAMAKERS AROUND 750 PM...NEW TRIPOLI
AROUND 800 PM...BERNVILLE AROUND 810 PM...SCHNECKSVILLE AROUND 820 PM
AND LENHARTSVILLE AROUND 830 PM.
LAT...LON 4050 7643 4052 7637 4052 7625 4059 7605
4058 7603 4065 7599 4068 7589 4072 7552
4069 7550 4053 7573 4038 7626 4049 7644
JRKSpecial weather statement, Jun 25, 6:36 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 PM EDT WED JUN 25 2014
PAZ055-260030-
MONROE PA-
736 PM EDT WED JUN 25 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONROE AND NORTHEASTERN
CARBON COUNTIES...
AT 733 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ARROWHEAD LAKE TO MECKESVILLE TO PENN FOREST RESERVOIR...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THESE STORMS WILL BE NEAR POCONO RACEWAY AROUND 740 PM...GOULSBORO
STATE PARK AROUND 750 PM...BRODHEADSVILLE AROUND 800 PM...
TANNERSVILLE AROUND 810 PM...CANADENSIS AROUND 820 PM AND DELAWARE
WATER GAP AROUND 830 PM.
LAT...LON 4125 7512 4116 7515 4114 7507 4108 7502
4103 7505 4100 7512 4097 7514 4097 7512
4093 7521 4087 7528 4085 7549 4095 7557
4099 7550 4113 7565 4123 7554
JRKThunderstorm Wind, Lehigh
- When
- June 25, 7:10 PM EST
- Where
- Lehigh County, 1.26 mi ENE of Lynnville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.660, -75.730
A severe thunderstorm knocked down a few trees in eastern Lynn Township.
Thunderstorm Wind, Lehigh
- When
- June 25, 7:12 PM EST
- Where
- Lehigh County, 1.24 mi N of Germansville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.718, -75.702
A severe thunderstorm knocked down a few trees and wires in Heidelberg Township.
Thunderstorm Wind, Lehigh
- When
- June 25, 7:20 PM EST
- Where
- Lehigh County, 0.91 mi NNW of Claussville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.633, -75.656
A severe thunderstorm knocked down a couple of trees in Lowhill Township.
Thunderstorm Wind, Lehigh
- When
- June 25, 7:23 PM EST
- Where
- Lehigh County, 0.86 mi WNW of Balliettsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.683, -75.586
A severe thunderstorm knocked down a couple of trees in North Whitehall Township.
Hail, Lehigh
- When
- June 25, 7:35 PM EST
- Where
- Lehigh County, Orefield
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.630, -75.580
A severe thunderstorm dropped quarter size hail in Orefield (Along the North and South Whitehall Township line).
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 25, 2014$267,000 · 1.5 in hail · 15 events
- Flash Flood in Pennsylvania, June 25 to 26, 2014$500,000 · 1 event
- Heavy Rain in Oregon, June 25, 2014$140,000 · 1 event
- Hail and Damaging Winds in Michigan, June 25, 2014$110,000 · 1.75 in hail · 4 events
- Flash Flooding in New York, June 25, 2014$80,000 · 5 events
- Flash Flooding and Damaging Winds in New York, June 25, 2014$21,000 · 50 kt wind · 27 events
- Hail in South Dakota, June 25, 2014$50,000 · 2.25 in hail · 5 events
- Tornado and Flash Flood in Texas, June 25, 2014$50,000 · EF0 · 2 events
- Flash Flood in New York, June 25, 2014$50,000 · 1 event
- Flash Flood in Massachusetts, June 25 to 26, 2014$50,000 · 1 event
- Lightning Strike in Wyoming, June 25, 20144 injured · 1 event
- Tornado and Hail in Wyoming, June 25, 2014$10,000 · EF1 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525677, 525678, 525679, 525680, 525676.